# SDR ASAA2015050311588

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 8,353 hours, 2,683 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: 254A115013
- Condition: Malfunctioned
- Location: Throttle Stand
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/O WARN SYS DOES NOT ACTIVATE UPON ADVANCEMENT OF NR 1 THRUST LEVER- NORMAL OPS W/NR 2 THRUST LEVER- ADDITIONAL INFO; SOMETIMES NR 1 LEVER ACTIVATES T/O WARNING BUT USUALLY NOT.  ACFT GROUNDED.  SUSPECT M1766 LT A/T SWITCH PACK ASSY.  REPLACED LT A/T SWITCHPACK ASSY IAW MM 76-11-07, INSTALLED B/P PN 254A1150-9, S/N AA-079.  RECEIVED IN SERVICEABLE CONDITION W/SERVICEABLE TAG.  GROUND VERIFICATION SUCCESSFUL.  OPS TESTS & PRESSURIZATION GOOD IAW 76-11-07, NO LONGER A BORROWED PART, THIS CLEARS BORROWED PART DEFERRAL.
